# SDR ASAA2019121953596

- Difficulty date: December 15, 2019
- Submitted: December 19, 2019
- Operation: Air carrier
- Aircraft: N924VA
- Make and model: Airbus A321-253N
- Aircraft serial: 7942
- Aircraft time: 5,968 hours, 1,614 cycles
- Engine: Cfmint LEAP1A33
- System (JASC): 7931 · Engine Oil Pressure
- Part: Warning Light
- Condition: False Activation
- Location: Engine Oil Press
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING T/O POWER FLEX #1 ENGINE OIL PSI 126 AND FLASHING GREEN STOPPED WHEN CLIMB POWER SELECTED GROUNDED - YES. SEE STATEMENT FROM GE PSE FOR A/C DISPOSITION. REFERENCE GE CASE NUMBER 01171838. CFM HAS NO OTHER RECOMMENDATION TO RELEASE THE ENGINE REGARDING THE HIGH OIL PRESSURE SEEN. NO FAULT IS PRESENT IN THE PFR (TIME TO SET A HIGH OIL PRESSURE IS 30S) AND NOTHING PARTICULAR WAS FOUND DURING THE TSM. THE LAST STEP CONCERNING THE OIL FLOW CHECK FOR ANY OBSTRUCTION IS NOT APPLICABLE IN THIS SITUATION REGARDING THAT THERE IS NO IMPACT ON THE OIL PRESSURE IN CRUISE AND THE OIL PRESSURE TRENDS IN T/O OR CR IN MYCFM PORTAL ARE STABLE WITHOUT ANY DEVIATION. THE OIL PRESSURE SNAPSHOT SENT FROM THE SISTER ENGINE HAS THE SAME BEHAVIOR DURING THE SAME FLIGHT. IT WAS THE FIRST FLIGHT OF THE DAY AFTER SPENDING THE NIGHT NEAR 0Ï¿½C IN WASHINGTON WHICH MAY EXPLAIN THE HIGH OIL PRESSURE SEEN IF THE ENTIRE OIL CIRCUIT WAS NOT HEATED ENOUGH. TECH SERVICES RECOMMENDS CLOSING THIS ITEM AT THIS TIME.
